Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

What could be reasons for dizziness and confusion spell other than bladder infection?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2352 Questions
Question
My wife had a dizzy, confusion spell and went to ER. Doctor told her she had a bladder infection and that the dizzy, confusion were part of infection problem. Took her to urologist and he said no that bladder infection would not cause dizzy, confusion. What's right?
Posted Thu, 9 Jan 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Shruti Rijhwani 16 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your query I will like to tell you that your urologist is right in saying that bladder infection would not lead to a dizzy spell . Instead since she is having a pacemaker I will advise you to see a cardiologist to see that everything is right on the cardiac side as sometimes arrythmias can lead to episodes of dizziness and confusion . Plus sometimes some drugs like diuretics can also lead to similar complaints so get your prescription checked again and revised if needed . Take care . Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What could be reasons for dizziness and confusion spell other than bladder infection? 5 hours later
Thank you for your reply. We will certainly check with the cardiologist and make certain the family doctor is aware of the prescription question.
 
 
Answered by Dr. Shruti Rijhwani 5 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, Its a pleasure if I would have been of any help to you . DR. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor